# SDR UIEA2019061074430

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Damaged
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE WINDOW HEAT PB IS DAMAGED.  REMOVED AND REPLACED L/H SIDE WINDOW HEAT PB IAW B767 AMM 30-41-02 AND SWPM 20-84-15. PERFORMED SAT OPS CHECK IAW AMM 30-41-02 AND 33-13-00. NO DEFECTS NOTED.
